Archives of neurology · 1988
Bilateral neuralgic amyotrophy induced by interferon treatment.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bernsen P L, Wong Chung R E, Vingerhoets H M, Janssen J T
Аннотация
Neurologic side effects of interferon therapy usually consist of diffuse involvement of the central and peripheral nervous systems. We describe a patient with hairy cell leukemia who developed bilateral neuralgic amyotrophy, sacral radicular irritation, and worsening of a preexistent polyneuropathy during treatment with recombinant interferon. A sample of the patient's cerebrospinal fluid showed an increased protein content and oligoclonal banding. Several weeks after discontinuation of interferon therapy, Mees-Beau lines became evident on the patient's fingernails. The findings in this patients, as well as those recently reported by others, show that focal neurologic disturbances may be induced by interferon therapy. The clinical picture of neuralgic amyotrophy is briefly reviewed.